MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HD VIDEO-RHINO-LARYNGOSCOPE, 3.7MM

KARL STORZ SE & CO. KG HD VIDEO-RHINO-LARYNGOSCOPE, 3.7MM
Model Number 11101HD
Medical Device Problem Codes No Display/Image (1183); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "no image, new unit, no humidity inside".No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Result of investigation: during the technical inspection of the returned product, the following was found: a visual and functional test was carried out on the endoscope.The error described by the customer "no image" could be confirmed.The cause of this fault is a damaged image sensor cable.The corresponding ifu 96056041d, version v1.1_10-2020 contains the following note (page 9, 12 and18): warning: risk of injury: whenever the flexible videoscope is used, you must first check that it, and any accessories used in combination with it, are in perfect condition.Warning: risk of injury: if the flexible videoscope malfunctions during use on the patient, discontinue use immediately.> place the distal tip of the flexible videoscope in the neutral, non-deflected position and remove the flexible videoscope slowly and carefully from the patient.Warning: if the image fails or there is interference during use in the patient, put the distal tip into the neutral position and remove the device from the patient's body gently and carefully.If the videoscope is used in the patient after the image has failed or when there is interference, this may result in serious injury to the patient.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
HD VIDEO-RHINO-LARYNGOSCOPE, 3.7MM
Common Device Name
HD VIDEO-RHINO-LARYNGOSCOPE, 3.7MM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key21515604
Report Number9610617-2025-00359
Device Sequence Number7901837
Product Code EOB
UDI-Device Identifier04048551416389
UDI-Public04048551416389
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K200740
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11101HD
Device Catalogue Number11101HD
Device Lot Number70856
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown